# SDR AALA971833

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1641
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK NR 2 GOUGED TOP SIDE.  ROUTED OUT DAMAGE AND INSTALLED PLUG REPAIR PER SRM 53-70-00.  (M)
